# SDR UPS203390

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 651734748
- Condition: Delaminated
- Location: Nr 12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND NR 12 O/B SPOILER PANEL IS DELAMINATING.  REMOVED AND REPLACED SPOILER IAW M/M 27-61-01.
